MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR200)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR200)
Model Number 866120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information regarding the reported event and the investigation is ongoing.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer want to have an investigation on the device.The device was in use at time of event.A patients death was reported.
 
Additional Manufacturer Narrative
After further investigation this complaint is deemed no longer a reportable event.It was reported the device presented with the following: request for equipment check the customer stated that they requested a investigation of the device.During the investigation of the device at the customer's site, the customer's mri technician in charge, confirmed that the device was not responsible for or contributed to the reported death.After conducting a comprehensive inquiry, it was concluded that the pacemaker malfunction was not linked to any issues with phillips equipment.The philips field service engineer confirmed that the philips device is working as expected.

Brand Name
EXPRESSION PATIENT MONITOR (MR200)
Common Device Name
EXPRESSION PATIENT MONITOR (MR200)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key16666285
Report Number1051786-2023-00003
Device Sequence Number14945516
Product Code MWI
UDI-Device Identifier00884838033764
UDI-Public00884838033764
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number866120
Device Catalogue Number866120
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown